# SDR DL733962688

- Difficulty date: December 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311WA
- Make and model: Boeing 737347
- Aircraft serial: 23597
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Component: 20131A
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT OVER F/C DIVIDER AND 3 BULL NOSE LIGHTS AT ROWS 12, 14, 16 INOP.  REPLACED BATT PACK AT M1135, ALL EMERGENCY LIGHTS NOW OPS TEST OK.
